# SDR SWIA201642151

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 12,158 hours, 9,321 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, RECEIVED A WOW INPUT CAUTION AND PROXIMITY SYSTEM 1 FAULT STATUS MESSAGES.  LANDING GEAR HANDLE SAFETY LATCH REMAINED IN PLACE, SO CREW MANUALLY MOVED LATCH AND SELECTED GEAR TO THE UP POSITION.  RECEIVED A GEAR DISAGREE MESSAGE AND NONE OF THE GEAR MOVED.  MOVED THE GEAR TO THE DOWN AND LOCKED POSITION AND RECEIVED A  STEERING INOPERATIVE CAUTION MESSAGE WHICH WOULD NOT CLEAR EVEN AFTER LANDING.  F/O CLOSED, REPACKED, NLG STRUT IAW AMM.  LEAK CHECK GOOD.  OPS CHECK GOOD.
